# SDR A6WA20104077

- Difficulty date: October 11, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 17,339 hours, 16,449 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (AFT SIDE) 11TH LOG AFT IS GOUGED.  REPAIRED DAMAGE PAX DOOR HINGE LOG IAW REO 601R-53-21-814, TYPE 1.
